The affine sieve

Alireza Salehi Golsefidy, Peter Sarnak

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

We establish the main saturation conjecture connected with executing a Brun sieve in the setting of an orbit of a group of affine linear transformations. This is carried out under the condition that the Zariski closure of the group is Levi-semisimple. It is likely that this condition is also necessary for such saturation to hold.

Original languageEnglish (US)
Pages (from-to)1085-1105
Number of pages21
JournalJournal of the American Mathematical Society
Volume26
Issue number4
DOIs
StatePublished - Jul 24 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The affine sieve'. Together they form a unique fingerprint.

  • Cite this